# SDR TSAA20141014011

- Difficulty date: August 22, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 73,742 hours, 58,206 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TOP & BOTTOM OF FLOORBEAM EDGES OF STRAP AT STATION 827 RBL 62.5 TO LBL 62.5. R & R STRAP IAW SRM 51-10-1, 51-10-3 & 51-30-2.
